Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 73, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 1, 2012, 2:49 PM PDT. It took effect at Jun 2, 2012, 1:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2012, 2:49 PM PDT (21:49 UTC)
- In effect from
- Jun 2, 2012, 1:00 PM PDT
- Expired
- Jun 2, 2012, 9:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
404 WHUS76 KMTR 012149 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 249 PM PDT FRI JUN 1 2012 PZZ560-020600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120602T0900Z/ /O.NEW.KMTR.SC.Y.0073.120602T2000Z-120603T1800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 249 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 11 AM PDT SUNDAY... * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. NW WINDS OF 15 TO 25 KT WILL RESUME SATURDAY AFTERNOON THROUGH SUNDAY MORNING. * WINDS AND WAVES: STEEP FRESH SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-020600- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-120603T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 249 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... * WINDS: NW WINDS BETWEEN 15 AND 25 KT WITH POSSIBLE GALE FORCE GUSTS TO 35 KT WILL CONTINUE THROUGH SATURDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-020600- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-120603T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 249 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY AFTERNOON. LOCALLY STRONGER GUSTS ARE POSSIBLE NEAR POINT REYES. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-020600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T1800Z/ POINT ARENA TO POINT REYES TO 10 NM- 249 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 20 AND 30 KT WILL CONTINUE THROUGH SUNDAY MORNING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-020600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 249 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SUNDAY MORNING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-020600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 249 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS: NW WINDS FROM 20 AND 30 KT WILL CONTINUE INTO SUNDAY AFTERNOON WITH OCCASIONAL GALE FORCE GUSTS AT TIMES SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-020600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120602T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 249 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KT WILL CONTINUE. LOCAL GALE FORCE GUSTS WILL BE POSSIBLE AS WELL WITH THE STRONG WINDS PRODUCING CHOPPY SEAS IN THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
748 WHUS76 KMTR 020437 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 937 PM PDT FRI JUN 1 2012 PZZ560-021245- /O.CAN.KMTR.SC.Y.0071.000000T0000Z-120602T0900Z/ /O.CON.KMTR.SC.Y.0073.120602T2000Z-120603T1800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 937 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 11 AM PDT SUNDAY. * WINDS: NW WINDS OF 15 TO 25 KT EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY MORNING. * WINDS AND WAVES: STEEP FRESH SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-021245- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 937 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH SATURDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-021245- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T1800Z/ POINT ARENA TO POINT REYES TO 10 NM- 937 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 20 AND 30 KT WILL CONTINUE THROUGH SUNDAY MORNING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-021245- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 937 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY AFTERNOON. LOCALLY STRONGER GUSTS ARE POSSIBLE NEAR POINT REYES. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-021245- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 937 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SUNDAY MORNING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-021245- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 937 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: NW WINDS FROM 15 AND 25 KT WILL CONTINUE INTO SUNDAY AFTERNOON WITH GUSTS TO 30 KT. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-020600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120602T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 937 PM PDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KT WITH GUSTS TO 25 KT WILL CONTINUE UNTIL 11 PM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
496 WHUS76 KMTR 020946 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 246 AM PDT SAT JUN 2 2012 PZZ545-021800- /O.NEW.KMTR.RB.Y.0030.120602T0946Z-120602T1600Z/ /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 246 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY AFTERNOON. LOCALLY STRONGER GUSTS ARE POSSIBLE NEAR POINT REYES. * WAVES: STEEP FRESH SWELL WILL CONTINUE. * SEAS ACROSS THE BAR: COMBINED SEAS 8 TO 10 FEET WITH A DOMINANT PERIOD OF 15 SECONDS...DECREASING TO 7 TO 9 FEET THIS MORNING. * FIRST EBB: 1.5 KNOTS AT 2:54 PM SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ530-021800- /O.EXB.KMTR.SC.Y.0073.120602T2000Z-120603T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 246 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: NW WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT EXPECTED SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-021800- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-120603T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 246 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH SATURDAY EVENING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-021800- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-120603T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 246 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 20 AND 30 KT WILL CONTINUE THROUGH SATURDAY EVENING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-021800- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 246 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SUNDAY MORNING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-021800- /O.EXT.KMTR.SC.Y.0073.120602T2000Z-120603T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 246 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NW WINDS OF 15 TO 25 KT EXPECTED SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * WAVES: STEEP FRESH SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-021800- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 246 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: NW WINDS FROM 15 AND 25 KT WILL CONTINUE INTO SUNDAY AFTERNOON WITH GUSTS TO 30 KT. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
423 WHUS76 KMTR 021552 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 852 AM PDT SAT JUN 2 2012 PZZ545-030000- /O.CAN.KMTR.RB.Y.0030.000000T0000Z-120602T1600Z/ /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 852 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THE AFTERNOON. LOCALLY STRONGER GUSTS ARE POSSIBLE NEAR POINT REYES. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-030000- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 852 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE EVENING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-030000- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 852 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: NORTHWESTERLY WINDS BETWEEN 20 AND 30 KT WILL CONTINUE THROUGH THE EVENING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-030000- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 852 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SUNDAY MORNING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-030000- /O.CON.KMTR.SC.Y.0073.120602T2000Z-120603T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 852 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON AND EVENING. * WAVES: STEEP FRESH SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-030000- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 852 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS: NW WINDS FROM 15 AND 25 KT WILL CONTINUE INTO SUNDAY AFTERNOON WITH GUSTS TO 30 KT. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-030000- /O.CON.KMTR.SC.Y.0073.120602T2000Z-120603T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 852 AM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... * WINDS: NW WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT EXPECTED THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
491 WHUS76 KMTR 022138 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 238 PM PDT SAT JUN 2 2012 PZZ570-022245- /O.CAN.KMTR.SC.Y.0071.000000T0000Z-120603T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 238 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ545-022245- /O.CAN.KMTR.SC.Y.0071.000000T0000Z-120603T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 238 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ540-030400- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 238 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: NORTHWESTERLY WINDS BETWEEN 20 AND 30 KT WILL CONTINUE THROUGH THE EVENING. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-030545- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 238 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE AT LEAST INTO SUNDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-030400- /O.CON.KMTR.SC.Y.0073.000000T0000Z-120603T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 238 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON AND EVENING. * WAVES: STEEP FRESH SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-030545- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 238 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS: NW WINDS FROM 15 AND 25 KT WILL CONTINUE AT LEAST INTO SUNDAY AFTERNOON WITH GUSTS TO 30 KT. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-030300- /O.CON.KMTR.SC.Y.0073.000000T0000Z-120603T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 238 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS: NW WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT EXPECTED INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
367 WHUS76 KMTR 030416 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 916 PM PDT SAT JUN 2 2012 PZZ540-031000- /O.EXP.KMTR.SC.Y.0071.000000T0000Z-120603T0400Z/ /O.NEW.KMTR.SC.Y.0074.120603T0416Z-120603T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 916 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT WILL CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-030530- /O.EXP.KMTR.SC.Y.0073.000000T0000Z-120603T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 916 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ575-031230- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 916 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE AT LEAST INTO SUNDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-031230- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120603T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 916 PM PDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: NW WINDS FROM 15 AND 25 KT WILL CONTINUE AT LEAST INTO SUNDAY AFTERNOON WITH GUSTS TO 30 KT. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 2:35 PM PDT, 14 minutes earlier.
Area forecast discussion, Jun 1, 2:35 PM PDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
235 PM PDT FRI JUN 1 2012
...LATE SEASON SYSTEM TO BRING A CHANCE OF SHOWERS ON MONDAY...
.DISCUSSION...AS OF 2:35 PM PDT FRIDAY...STRATUS IS SLOW TO CLEAR
OVER THE SOUTHERN MONTEREY BAY AREA INCLUDING MONTEREY AND
CARMEL...OTHERWISE SUNNY SKIES ARE ALLOWING TEMPERATURES TO WARM
INTO THE 60S TO 80S MOST PLACES. NEAR-COASTAL SITES REMAIN COOL
AND STRUGGLED TO GET OUT OF THE 50S. SURFACE PRESSURE GRADIENTS
REMAIN STRONG NORTHERLY AND ONSHORE WITH 6.3 MB BETWEEN ACV AND
SFO...AND 2.3 MB FROM SFO TO SAC. SATELLITE IMAGERY SHOWS LOW
CLOUDS ALONG THE COAST...BUT GIVEN THE GRADIENTS...THE STRATUS SHOULD
ONLY PUSH INTO THE NORTHERN SALINAS VALLEY OVERNIGHT SIMILAR TO
WHAT OCCURRED THIS MORNING.
OVER THE WEEKEND AN UPPER LEVEL TROUGH IS FORECAST TO APPROACH THE
STATE. THIS WILL INCREASE THE ONSHORE FLOW AND BRING COOLER
WEATHER TO ALL AREAS. BY MONDAY...A RELATIVELY STRONG DISTURBANCE
IS PROGGED TO MOVE ACROSS NORTHERN CALIFORNIA. RAIN CHANCES STILL LOOK
PLAUSIBLE AS MODELS ARE ALL TRACKING A FAIRLY DEEP TROUGH ACROSS
THE STATE. CHANCE POPS REMAIN IN THE FORECAST FOR MOST OF THE CWA
MONDAY INTO MONDAY EVENING WHEN THE TROUGH TRACKS TO THE EAST.
THE UPPER TROUGH WILL MOVE THROUGH ON TUESDAY WITH WEAK RIDGING
AND A SLIGHT MODERATION OF TEMPERATURES EXPECTED FOR THE REST OF
THE WEEK. EVEN SO...TEMPERATURES ARE EXPECTED TO REMAIN SLIGHTLY
BELOW NORMAL THROUGH THE WEEK.
&&
.AVIATION...AS OF 11:20 AM PDT FRIDAY...VFR THROUGH THE REST OF
THE DAY. LOW CIGS EXPECTED TO RETURN THIS EVENING. LOOK FOR IFR
WITH OUTSIDE CHANCE OF LIFR OVERNIGHT. WINDS WILL BE BREEZY DURING
THE AFTERNOON. OVERALL HIGH CONFIDENCE THROUGH 02Z.
VICINITY OF KSFO...VFR EXPECTED THROUGH AT LEAST 08Z. MVFR/IFR
CIGS OVERNIGHT. WINDS TO 25 KT DURING THE AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS..VFR AT KSNS THROUGH THE DAY WITH
IFR/LIFR FORECAST OVERNIGHT. VFR EXPECTED TO START BETWEEN 19 AND
20Z AT SFO. POSSIBLE IFR COULD RETURN EARLY ALTHOUGH FOR NOW WILL
KEEP IT AROUND 02-03Z. MODERATE CONFIDENCE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 2 AM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...SF BAY UNTIL 11 PM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: BELLNearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.